Monday, November 8, 2010
Stupid disease. When the drugs are high enough I can often forget that I have some serious issues. However, I'm entering that phase in Prednisone taper (again) when little syptoms are starting to peek through. All of a sudden, everything is so dry I can't stand it. Eyes, skin around eyelids, inside of nose, inside of mouth, lips, fingertips. Flaky rash firing up around my eyelids. Muscle pain/cramps starting to be more frequent. They seem to be worse in the week or 2 immediately after I drop a milligram. Nothing that's terrible or that I can't live with, just annoying autoimmune overlap symptoms. The worst part is knowing that they are indicative of a larger problem that is closing in. This is my second time through the cycle. Part of me just wants to go ahead and just let the flare happen so that I can go up on drugs again, instead of having an uncomfortable 3 or 4 month gradual slide. But that wouldn't solve any problems, the whole point is to try and come off of Prednisone. Does any of this sound familiar? Anybody else on this roller coaster?
Posted by KH at Monday, November 08, 2010